# SDR SWIA202158446

- Difficulty date: April 10, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: D-Ring
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO D RING MOUNT BRACKET AT FS 533 / STRINGRER 26-27L HAS CORROSION ON TOP     (C-CHECK RO 5/22/2021)    REMOVED AND REPLACED 1EA NEW FORWARD CARGO D RING MOUNT BRACKET P/N SH670-33389-1 AT FS 533/STRINGERS 26-27LH. REF CRJ-700 SRM 51-42-21-001-001-A01, CRJ-700 SRM 51-45-00-001-001-A01, CRJ-700 SRM 51-42-15-001-001-A01, CRJ-700 SRM 51-42-22-001-001-A01, BOMBARDIER ENG. DWG. SH670-33389 REV NC.
